# SDR 07FDEA00694

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 73,930 hours, 23,680 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Slat Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO TJSJ, SLAT HANDLE WOULD NOT MOVE.  FLAPS OPERATE NORMAL AFTER FLAP/SLAT HANDLE SEPARATED.  MADE NO SLAT WITH FLAPS, 22DEG LANDING.  GROSS WT OF 346,00  0 LBS.  APPROACH SPEED 198.  BRAKE LOCKED AFTER CLEARING  RUNWAY,WHILE AWAITING GROUND TUG FOR TOW TO RAMP.  AFTER TOW A/C TO FEDEX RAMP.  VISUALLY INSPECTED SLAT MECHANISM AT PEDESTAL AND CAC.  NO DEFECT FOUND, PERFORMED FLAPS/SLATS OPERATION SEVERAL TIMES, SYS CKS NORMAL AT THIS TIME, AS PRECAUTIONARY LUB SLAT ACTUATOR AT CAC.  WORK DONE PER MD10-10 AMM 27-00-00-2.
